# SDR AALA20021810

- Difficulty date: December 10, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - POSSIBLY WHILE POTABLE WATER COMPRESSOR WAS BEING REPLACED THE WIRE WAS CRUSHED THEN AT SOME POINT SHORTED OUT ON A GROUND STRAP.  SPLICED NEW WIRE IN.  (M)
